Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16949
Title: Resolución del problema de Cauchy relativo a una clase de ecuaciones en derivadas parciales de tercer orden cuasi-lineales y de tipo hiperbólico. (I)
Author: Cascante, Joaquín Ma., 1925-1998
Keywords: Problema de Cauchy
Equacions en derivades parcials
Partial differential equations
Cauchy problem
Issue Date: 1971
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a: http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3375/4055
It is part of: Collectanea Mathematica, 1971, vol. 22, núm. 1, p. 73-103
URI: http://hdl.handle.net/2445/16949
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
21868.pdf1.53 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.